# SDR AALA202210191295

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A300*
- Aircraft serial: 5422
- Aircraft time: 30,422 hours, 12,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR ARMING LEVER NEEDS TIGHTENED. MAINTENANCE TIGHTENED 2R DOOR ARMING LEVER PER AMM 52-22-22.
